Remarks about measures on orthomodular posets

Vladimír Rogalewicz

Časopis pro pěstování matematiky (1984)

  • Volume: 109, Issue: 1, page 93-99
  • ISSN: 0528-2195

How to cite

top

Rogalewicz, Vladimír. "Remarks about measures on orthomodular posets." Časopis pro pěstování matematiky 109.1 (1984): 93-99. <http://eudml.org/doc/21565>.

@article{Rogalewicz1984,
author = {Rogalewicz, Vladimír},
journal = {Časopis pro pěstování matematiky},
keywords = {orthomodular partially ordered set; measure; compatible; reasonable},
language = {eng},
number = {1},
pages = {93-99},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Remarks about measures on orthomodular posets},
url = {http://eudml.org/doc/21565},
volume = {109},
year = {1984},
}

TY - JOUR
AU - Rogalewicz, Vladimír
TI - Remarks about measures on orthomodular posets
JO - Časopis pro pěstování matematiky
PY - 1984
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 109
IS - 1
SP - 93
EP - 99
LA - eng
KW - orthomodular partially ordered set; measure; compatible; reasonable
UR - http://eudml.org/doc/21565
ER -

References

top
  1. R. Godowski, Varieties of orthomodular lattices with a strongly full set of states, Demonstratio Math. 14 (1981), 725-733. (1981) Zbl0483.06007MR0663122
  2. R. Greechie, Orthomodular lattices admitting no states, J. Comb. Theory 10 (1971), 119 to 132. (1971) Zbl0219.06007MR0274355
  3. S. Gudder, Uniqueness and existence properties of bounded observables, Pacific Journal Math. 19 (1966), 81-93, 578-589. (1966) Zbl0149.23603MR0201146
  4. S. Gudder, Axiomatic quantum mechanics and generalized probability theory, Probabilistic Methods in Applied Mathematics, Vol. 2, (A. Bharucha - Reid, ed.), Academic Press, New York, 1970. (1970) Zbl0326.60121MR0266552
  5. S. Gudder, Stochastic Methods in Quantum Mechanics, North Holland, New York, 1979. (1979) Zbl0439.46047MR0543489
  6. S. Gudder K. Ruttimann R. Greechie, Measurements, Hilbert space and quantum logics, J. Math. Phys. 23(1982), 2381-86. (1982) Zbl0508.03028MR0685708
  7. P. Pták V. Rogalewicz, Regularly full logics and the uniqueness problem for observables, Ann. Inst. H. Poncaré 38 (1983), 69-74. (1983) Zbl0519.03051MR0700701
  8. P. Pták V. Rogalewicz, Measures on orthomodular partially ordered sets, Journal Pure Applied Algebra 28 (1983), 75-80. (1983) Zbl0507.06008MR0692854
  9. F. W. Schultz, A characterization of state space of orthomodular lattices, J. Comb. Theory A 17 (1974), 317-325. (1974) Zbl0317.06007MR0364042
  10. V. S. Varadarajan, Geometry of Quantum Theory I, Van Nostrand Reinhold, Princeton, New Jersey, 1968. (1968) Zbl0155.56802MR0471674

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.